Alert archive / California / Wind Advisories in 2026

Wind Advisory 3, NWS Los Angeles, CA

January 12, 2026Los Angeles County, Ventura County, California

NWS Los Angeles, CA issued this wind advisory at Jan 12, 2026, 1:39 PM PST for Los Angeles County, Ventura County, California. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2026, 1:39 PM PST (21:39 UTC)
Expired
Jan 14, 2026, 2:00 PM PST
In force
48 hr
Issued by
NWS Los Angeles, CA

Counties Los Angeles County, CA, Ventura County, CA

The radar

The Los Angeles radar (KVTX), 47 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 9.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2026-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2026-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3747 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

998 
WWUS76 KLOX 122139
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
139 PM PST Mon Jan 12 2026

CAZ355-362-132230-
/O.NEW.KLOX.WI.Y.0003.260112T2139Z-260114T2200Z/
Ventura County Inland Coast-Malibu Coast-
Including the cities of Camarillo, Pacific Palisades, Malibu, and
East Ventura
139 PM PST Mon Jan 12 2026

...WIND ADVISORY IN EFFECT UNTIL 2 PM PST WEDNESDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Malibu Coast and Ventura County Inland Coast.

* WHEN...Until 2 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ354-132230-
/O.EXA.KLOX.WI.Y.0002.000000T0000Z-260114T2200Z/
Ventura County Beaches-
Including the cities of Port Hueneme, Point Mugu, Ventura, and
Oxnard
139 PM PST Mon Jan 12 2026

...WIND ADVISORY IN EFFECT UNTIL 2 PM PST WEDNESDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Ventura County Beaches.

* WHEN...Until 2 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ088-358-371-372-374-132230-
/O.CON.KLOX.WI.Y.0002.000000T0000Z-260114T2200Z/
Santa Clarita Valley-Central Ventura County Valleys-Calabasas and
Agoura Hills-Western San Fernando Valley-Southeastern Ventura
County Valleys-
Including the cities of Piru, Moorpark, Santa Clarita, Newhall,
Woodland Hills, Chatsworth, Fillmore, Westlake Village, Van Nuys,
Valencia, Newbury Park, Lake Castaic, Simi Valley, Malibu Lake,
Thousand Oaks, Northridge, and Santa Paula
139 PM PST Mon Jan 12 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Most valleys of Ventura and western Los Angeles Counties. 


* WHEN...Until 2 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Additional Wind Advisories are likely for 
  later in the week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ369-370-375-376-378-379-132230-
/O.CON.KLOX.WI.Y.0002.000000T0000Z-260114T2200Z/
Western Santa Monica Mountains Recreational Area-Eastern Santa
Monica Mountains Recreational Area-Santa Susana Mountains-
Southern Ventura County Mountains-Interstate 5 Corridor-Western
San Gabriel Mountains and Highway 14 Corridor-
Including the cities of Tejon Pass, Acton, Warm Springs, Pyramid
Lake, Malibu Bowl, Topatopa Mountains, Topanga, Oat Mountain,
Mill Creek, Matilija, Rose Valley, and Gorman
139 PM PST Mon Jan 12 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph. 
  Isolated gusts to 60 mph possible.

* WHERE...Most mountains of Ventura and Los Angeles Counties. 

* WHEN...Until 2 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Additional Wind Advisories are likely for 
  later in the week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/LosAngeles

Kittell
3 follow-up statements
788 
WWUS76 KLOX 132055
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1255 PM PST Tue Jan 13 2026

CAZ354-370-372-132200-
/O.CAN.KLOX.WI.Y.0002.000000T0000Z-260114T2200Z/
Ventura County Beaches-Eastern Santa Monica Mountains
Recreational Area-Western San Fernando Valley-
Including the cities of Ventura, Northridge, Point Mugu,
Chatsworth, Woodland Hills, Port Hueneme, Oxnard, Topanga, and
Van Nuys
1255 PM PST Tue Jan 13 2026

...WIND ADVISORY IS CANCELLED...

Winds have diminished and the wind advisory has been cancelled.

$$

CAZ380-141000-
/O.EXA.KLOX.WI.Y.0002.000000T0000Z-260114T2200Z/
Eastern San Gabriel Mountains-
Including the cities of The Angeles Crest Highway, Mount Wilson,
Mount Baldy, and Wrightwood
1255 PM PST Tue Jan 13 2026

...WIND ADVISORY IN EFFECT UNTIL 2 PM PST WEDNESDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph. 
  Isolated gusts to 55 mph possible.

* WHERE...Eastern San Gabriel Mountains.

* WHEN...Until 2 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty cross winds could make driving difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ088-358-371-374-141000-
/O.CON.KLOX.WI.Y.0002.000000T0000Z-260114T2200Z/
Santa Clarita Valley-Central Ventura County Valleys-Calabasas and
Agoura Hills-Southeastern Ventura County Valleys-
Including the cities of Valencia, Santa Paula, Malibu Lake,
Thousand Oaks, Santa Clarita, Lake Castaic, Fillmore, Newbury
Park, Moorpark, Simi Valley, Newhall, Piru, and Westlake Village
1255 PM PST Tue Jan 13 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Calabasas and Agoura Hills, Central Ventura County 
  Valleys, Santa Clarita Valley, and Southeastern Ventura County 
  Valleys.

* WHEN...Until 2 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty cross winds could make driving difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ355-362-141000-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-260114T2200Z/
Ventura County Inland Coast-Malibu Coast-
Including the cities of Camarillo, East Ventura, Pacific
Palisades, and Malibu
1255 PM PST Tue Jan 13 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Malibu Coast and Ventura County Inland Coast.

* WHEN...Until 2 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty cross winds could make driving difficult on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ369-375-376-378-379-141000-
/O.CON.KLOX.WI.Y.0002.000000T0000Z-260114T2200Z/
Western Santa Monica Mountains Recreational Area-Santa Susana
Mountains-Southern Ventura County Mountains-Interstate 5 Corridor-
Western San Gabriel Mountains and Highway 14 Corridor-
Including the cities of Matilija, Oat Mountain, Tejon Pass, Warm
Springs, Malibu Bowl, Gorman, Rose Valley, Acton, Mill Creek,
Topatopa Mountains, and Pyramid Lake
1255 PM PST Tue Jan 13 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph. 
  Isolated gusts to 55 mph possible.

* WHERE...Interstate 5 Corridor, Santa Susana Mountains, Southern 
  Ventura County Mountains, Western San Gabriel Mountains and 
  Highway 14 Corridor, and Western Santa Monica Mountains 
  Recreational Area.

* WHEN...Until 2 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty cross winds could make driving difficult on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/LosAngeles

Hall
654 
WWUS76 KLOX 141020
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
220 AM PST Wed Jan 14 2026

CAZ088-358-371-374-142200-
/O.CON.KLOX.WI.Y.0002.000000T0000Z-260114T2200Z/
Santa Clarita Valley-Central Ventura County Valleys-Calabasas and
Agoura Hills-Southeastern Ventura County Valleys-
Including the cities of Newbury Park, Fillmore, Moorpark, Piru,
Malibu Lake, Lake Castaic, Simi Valley, Valencia, Santa Paula,
Thousand Oaks, Santa Clarita, Westlake Village, and Newhall
220 AM PST Wed Jan 14 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Calabasas and Agoura Hills, Central Ventura County 
  Valleys, Santa Clarita Valley, and Southeastern Ventura County 
  Valleys.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty cross winds could make driving difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ355-362-142200-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-260114T2200Z/
Ventura County Inland Coast-Malibu Coast-
Including the cities of Camarillo, Malibu, Pacific Palisades, and
East Ventura
220 AM PST Wed Jan 14 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Malibu Coast and Ventura County Inland Coast.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty cross winds could make driving difficult on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ369-375-376-378>380-142200-
/O.CON.KLOX.WI.Y.0002.000000T0000Z-260114T2200Z/
Western Santa Monica Mountains Recreational Area-Santa Susana
Mountains-Southern Ventura County Mountains-Interstate 5 Corridor-
Western San Gabriel Mountains and Highway 14 Corridor-Eastern San
Gabriel Mountains-
Including the cities of Tejon Pass, Topatopa Mountains,
Wrightwood, Mill Creek, Acton, Malibu Bowl, Matilija, Rose
Valley, Pyramid Lake, Gorman, Warm Springs, The Angeles Crest
Highway, Mount Wilson, Oat Mountain, and Mount Baldy
220 AM PST Wed Jan 14 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Eastern San Gabriel Mountains, Interstate 5 Corridor, 
  Santa Susana Mountains, Southern Ventura County Mountains, Western 
  San Gabriel Mountains and Highway 14 Corridor, and Western Santa 
  Monica Mountains Recreational Area.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Additional Wind Advisories are likely for 
  later in the week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/LosAngeles

Rorke
391 
WWUS76 KLOX 142137
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
137 PM PST Wed Jan 14 2026

CAZ355-362-142245-
/O.EXP.KLOX.WI.Y.0003.000000T0000Z-260114T2200Z/
Ventura County Inland Coast-Malibu Coast-
Including the cities of Pacific Palisades, Malibu, East Ventura,
and Camarillo
137 PM PST Wed Jan 14 2026

...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON...

Winds are expected to remain at or below 35 mph.

$$

CAZ088-358-371-374-152200-
/O.EXT.KLOX.WI.Y.0002.000000T0000Z-260115T2200Z/
Santa Clarita Valley-Central Ventura County Valleys-Calabasas and
Agoura Hills-Southeastern Ventura County Valleys-
Including the cities of Lake Castaic, Simi Valley, Westlake
Village, Newbury Park, Newhall, Santa Paula, Fillmore, Malibu
Lake, Valencia, Moorpark, Santa Clarita, Piru, and Thousand Oaks
137 PM PST Wed Jan 14 2026

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THURSDAY...

* WHAT...Northeast winds gusting to 40 mph.

* WHERE...Calabasas and Agoura Hills, Central Ventura County 
  Valleys, Santa Clarita Valley, and Southeastern Ventura County 
  Valleys.

* WHEN...Until 2 PM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ369-375-376-378>380-152200-
/O.EXT.KLOX.WI.Y.0002.000000T0000Z-260115T2200Z/
Western Santa Monica Mountains Recreational Area-Santa Susana
Mountains-Southern Ventura County Mountains-Interstate 5 Corridor-
Western San Gabriel Mountains and Highway 14 Corridor-Eastern San
Gabriel Mountains-
Including the cities of Acton, Mount Baldy, Tejon Pass, Topatopa
Mountains, Mill Creek, Rose Valley, Warm Springs, Malibu Bowl,
Gorman, Wrightwood, The Angeles Crest Highway, Oat Mountain,
Pyramid Lake, Mount Wilson, and Matilija
137 PM PST Wed Jan 14 2026

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Eastern San Gabriel Mountains, Interstate 5 Corridor, 
  Santa Susana Mountains, Southern Ventura County Mountains, Western 
  San Gabriel Mountains and Highway 14 Corridor, and Western Santa 
  Monica Mountains Recreational Area.

* WHEN...Until 2 PM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/LosAngeles

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 12, 9:54 AM PST, 3 hours 45 minutes earlier.

Area forecast discussion, Jan 12, 9:54 AM PST, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
954 AM PST Mon Jan 12 2026

.SYNOPSIS...12/112 AM.

Breezy Santa Ana winds will continue through this upcoming week,
mainly across Ventura and Los Angeles counties. Temperatures will
peak on Wednesay, then slowly cool into next weekend. Through the
week, temperatures will remain above normal.

&&

.SHORT TERM (TDY-WED)...12/954 AM.

***UPDATE***

The northeast winds continue to be the dominant feature today,
which when partnered with a build ridge of high pressure aloft,
has kept the warm and dry conditions. The current suite of Wind
Advisories currently expire at 1pm today, but will likely be
extending at least a portion of that area beyond. The tricky part
is just how long to extend, as the winds look to persist with
minimal changes through Friday. Otherwise, the forecast is in
good shape.

***From Previous Discussion***

Overall, 00Z models in good synoptic agreement through the short
term period. At upper levels, ridge will build over the West
Coast, peaking in strength on Wednesday. At the surface, moderate
offshore pressure gradients will continue. With this pattern, two
main concerns will continue to be winds and temperatures.

With respect to winds, gusty northeasterly winds will continue
across the area through Wednesday, mainly across the Santa Ana
wind-prone areas of Ventura and Los Angeles counties. Currently,
widespread advisory-level winds are observed across the Santa Ana
wind-prone areas and WIND ADVISORIES will remain in effect until
100 PM this afternoon. For tonight/Tuesday, the gradients and
upper support weaken a bit, so wind speeds will be lower. However,
still a decent chance of widespread advisory-level winds in some
zones. So, will let the Day Shift look at that potential with the
12Z models and make any extension decisions. By Tuesday night and
Wednesday, winds will continue to weaken and any advisory-level
winds will likely be localized.

As for temperatures, the combination of a strengthening upper
level ridge and continued offshore flow will allow for a warming
trend for all areas through Wednesday. By Wednesday, many areas
west of the mountains will have temperatures in the lower to mid
80s as all areas will be 10-15 degrees above seasonal normals.
However, at this time, the forecasted temperatures still look to
be 3-6 degrees below record levels.

.LONG TERM (THU-SUN)...12/205 AM.

For the extended, 00Z models continue to be in good synoptic
agreement. At upper levels, ridge over the West Coast will weaken
from day-to-day. At the surface, weak to moderate offshore
gradients will continue.

Forecast-wise, no major concerns for the extended period. With
the continued offshore gradients, there will be some gusty
northeasterly winds. However with limited upper level support,
any offshore winds should remain below advisory levels. As for
temperatures, will anticipate a slow and gradual cooling trend for
all areas. Even with the cooling trend, temperatures will be still
be several degrees above seasonal normals through the period.

As for rain chances, the deterministic models and their respective
ensembles keep things dry for the area through the 21st. After
that, things could become more active with respect to rain
chances. Until then, enjoy the dry and warm weather.

&&

.AVIATION...12/1721Z.

At 1653Z at KLAX, there was no marine layer. There was surface
based inversion with a top at 1200 ft and a temperature of 17 C.

High confidence in VFR TAFs. High confidence in winds, except
moderate for KOXR, KCMA, KVNY, KBUR, and KPMD, where wind gusts
may be +/- 10 kt from fcst. Gusty NE winds with LLWS and light
to moderate turbulence is likely over and near mountainous
terrain, focused across Los Angeles and Ventura counties.

KLAX...High confidence in VFR TAF. Good confidence in any east
wind component remaining below 8 kts through the forecast period.

KBUR...High confidence in VFR TAF. Wind speed may be +/- 10 kt
from fcst, and wind direction may shift rapidly if NE winds sfc
from the mountains. Light to moderate turbulence and LLWS likely
through the period.

&&

.MARINE...12/851 AM.

Gusty northeast winds (15-25 knots) will continue nearshore
across portions of the Ventura, Los Angeles, and Orange County
coasts through the week. Winds will peak this morning, then
decrease slightly over the next couple of days. Then winds will
likely increase slightly towards the latter half of the week.
There is a low chance for NE wind gusts of 20-25 knots to impact
Avalon and Two Harbors over the next few days, but chances become
increase to moderate early Thursday through Saturday morning.

Slightly weaker northeast winds will also surface near Cayucos
and Morro Bay along the Central Coast. Winds will create choppy
seas at their peak speeds in the morning and early afternoon
hours.

Elsewhere, conditions will be relatively calm this week, although
seas of 10-12 feet will be common today in the northern Outer
Waters.

&&

.BEACHES...12/124 AM.

A long period west-northwest swell will bring advisory level surf
to west facing beaches along the Central Coast (8 to 12 feet) thru
9 AM Tuesday. Elevated surf of 3 to 6 feet is expected for Ventura
county west-facing beaches. Isolated surf up to 7 feet is possible
at the Ventura Harbor during the afternoon & evening hours Today.
See CFWLOX & SRFLOX for more details.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory remains in effect until 1 PM PST this afternoon
      for zones 88-355-358-362-369>372-374-375-378-379-381. (See LAXNPWLOX).
     High Surf Advisory in effect until 9 AM PST Tuesday for zones
      340-346. (See LAXCFWLOX).
PZ...Small Craft Advisory in effect until 2 PM PST this afternoon
      for zones 650-655-676. (See LAXMWWLOX).
     Small Craft Advisory in effect until 9 PM PST this evening
      for zone 670. (See LAXMWWLOX).

&&

PUBLIC...Thompson/Kittell
AVIATION...Lewis
MARINE...Lewis
BEACHES...Black
SYNOPSIS...RAT

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 12:02 AM PSTHigh Surf AdvisoryLOXSan Luis Obispo, Santa Barbara33 hr

Nearby

Wind Advisories in California, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.